# SDR CALA2025021400365

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,493 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5448
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO FLOOR STRINGER STA 1180 +100 TO 1180+120 RBL 5 IS CRACKED/PUNCTURE. TRANSCRIBED FROM HAECO GSO N R 9286305 REMOVED CUT OUT DAMAGE AREAS (OUT OF LIMITS CRACK) FABRICATED 1180+100 TO 1180+120 RBL. ATTACHED IS SFR 1038409 ALODINED & PRIMED & INSTALLED REPAIR & REPAIR PARTS  IAW SRM 53-60-53, SRM 53-00-53, AT AFT CARGO FLOOR STRINGER STA.
